Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 66, NWS Indianapolis, IN

May 26, 2022Parke County, Vermillion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 26, 2022, 6:03 PM EDT for Parke County, Vermillion County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2022, 6:03 PM EDT (22:03 UTC)
Expired
May 26, 2022, 6:30 PM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Parke County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 94 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
555 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS53 KIND 262203
SVRIND
INC121-165-262230-
/O.NEW.KIND.SV.W.0066.220526T2203Z-220526T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
603 PM EDT Thu May 26 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  West central Parke County in west central Indiana...
  Southeastern Vermillion County in west central Indiana...

* Until 630 PM EDT.

* At 603 PM EDT, a severe thunderstorm was located over Clinton, or
  16 miles north of Terre Haute, moving northeast at 25 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Mecca around 615 PM EDT.
  Montezuma around 620 PM EDT.

Other locations in the path of this severe thunderstorm include
Bloomingdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3967 8738 3969 8746 3985 8746 3983 8720
TIME...MOT...LOC 2203Z 207DEG 20KT 3970 8741 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM
1 follow-up statement
948 
WWUS53 KIND 262217
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
617 PM EDT Thu May 26 2022

INC121-165-262230-
/O.CON.KIND.SV.W.0066.000000T0000Z-220526T2230Z/
Parke IN-Vermillion IN-
617 PM EDT Thu May 26 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WEST CENTRAL PARKE AND SOUTHEASTERN VERMILLION COUNTIES...

At 616 PM EDT, a severe thunderstorm was located 7 miles west of
Rockville, or 20 miles northeast of Paris, moving northeast at 25
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
  Bloomingdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3970 8735 3974 8742 3985 8745 3983 8720
TIME...MOT...LOC 2216Z 207DEG 20KT 3977 8737 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:14 PM EDT, 49 minutes earlier.

Area forecast discussion, May 26, 5:14 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
514 PM EDT Thu May 26 2022

.Mesoscale Update...
Issued at 513 PM EDT Thu May 26 2022

Just a quick update on radar trends...a storm that briefly displayed
some supercellular characteristics along the IN / IL border has
moved northeastward and weakened. Other storm cells following
closely behind remain disorganized for the most part. One issue
these storms seem to be having is that they're moving into a less
favorable environment...since areas further east have not had as
much time to heat up and destabilize. Additionally, clouds have
redeveloped over these areas and thus further destabilization seems
unlikely. The lack of instability will continue to be a mitigating
factor for any storms that move in from the west.

Previous Mesoscale Discussion below:

Current satellite and surface observations show that the clearing in
Illinois has worked its way into our CWA. In areas that have
cleared, temperatures have rebounded nicely...into the 70s in some
places. With surface dewpoints in the 60s, decent instability has
developed across locations that have cleared...over 1000 J/kg CAPE.
Long hodographs will allow for storm organization today, and a mean
shear vector orthogonal to the initiating boundary will favor
discrete cell mode / possible supercells this afternoon. Obs also
show surface winds with an easterly component, so hodographs are not
entirely straight...and a non-zero tornado threat appears to be
possible today. Despite weak mid-level lapse rates, enough dry air
in the should be present to sustain intense downdrafts and cold
pools...so damaging wind gusts are a threat today as well.

&&

.Short Term...(This evening through Friday night)
Issued at 157 PM EDT Thu May 26 2022

Rest of Today and Tonight.

A deep closed upper level pressure system continues to slowly move
to the east across Missouri which is creating active weather
conditions across central Indiana.  Low level wind fields are
generally southerly with robust moisture advection across the area.
Rain coverage has gradually lessened as the initial wave of rain
exits the area. The earlier breaks in the clouds across southern
Indiana have now made it into the south central portions of the
state which is creating a slightly unstable atmosphere. Current
model guidance suggests that by 6 PM a narrow axis of 1000 J/kg of
CAPE will be in place.

Instability parameters across Illinois are expected to be much
higher which makes sense with the mostly clear skies currently in
place.  Bulk shear values in excess of 40kts and effective SRH
values near 100 m2/s2 are more than enough for strong to severe
storms especially considering storms yesterday produced damaging
winds with a less favorable wind field.

Current thoughts are that there will be two periods of storms this
afternoon and evening with the first starting after 4 PM and a
second wave near 8 PM.  This assumes that the clearing that's
expected actually occurs.  Damaging winds are the primary threat
with the limited instability, but can't rule out large hail.  Will
be closely monitoring satellite trends through the early afternoon
to fine-tune where the greatest threat will be going forward.

Generally dry conditions expected for the overnight hours with a few
scattered showers expected here or there.  The loss of daytime
heating will limit the instability and allow for no lightning. Can't
rule out a few areas of patchy fog with the abundant low level
moisture, but with the thick cloud cover and relatively strong winds
of 5-10 mph, coverage will be limited.

Friday.

Rain chances return during the daytime hours as the aforementioned
upper level low pressure system moves across central Indiana into
Ohio.  As the surface and upper level flow becomes northwesterly
rain coverage will increase as the CAA aloft creates more favorable
low and mid level lapse rates.  Can't rule out an isolated rumble of
thunder but the cloudy skies and cool surface conditions will limit
the instability and create unfavorable conditions for glaciation
outside of the cooler temperatures aloft and associated higher lapse
rates.  Rain chances will come to an end by the overnight hours with
cooler than normal conditions expected as the clouds begin to clear.

&&

.Long Term...(Saturday through Thursday)
Issued at 157 PM EDT Thu May 26 2022

Saturday...

At last dry weather has arrived to central Indiana with a brief spell
of cool weather as a closed low exits the region. Surface high
pressure will build upstream of a developing ridge; the source of
subsidence and drier air. NW mid level flow will keep low level
temperatures cool. This in combination with near dry adiabatic
warming in the PBL will lead to highs in the mid to upper 70s.
Overnight temperatures will drop, but some dry WAA will combat the
diurnal cooling. For this reason Saturday night lows will be a few
degrees warmer than Friday night; lows in the mid 50s.

Sunday through Thursday...

Saturday will be the only day below seasonal temperature averages as
a ridge quickly builds over the Midwest above a region of dry WAA
and an elevated EML. As this EML is pushed over IL/IN, it will be
suppressed beneath broad subsidence, eventually nearing a mixed
surface layer by Sunday afternoon. This could lead to a quick
expansion of the PBL, leading to a slew of surface changes; drying
and warming the near surface layer and increasing chances for gusty
winds. Current expectations are for highs in the mid 80s, but upper
80s cannot be ruled out, and will greatly depend on the depth of the
PBL and its associated ability to adiabatically warm.

The next few days in the long term will be rather mundane with
surface high pressure continuing to build beneath an upper level
ridge. Some moisture return is likely as the ridge axis nears,
limiting the fire weather risk in the peak of the heating trend.
This wont stop the warmth however with highs in the upper 80s to low
90s both Monday and Tuesday.

The forecast is much more murky Wednesday and Thursday. Ensemble
members are having a difficult time coming to agreement on the
timing of an approaching trough, of which should bring chances of
rain sometime between Wednesday afternoon and Thursday afternoon.
Will blanket a low chance PoP for not with uncertainty on timing
high, but chances should increase as the event nears and timing
narrows.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1242 PM EDT Thu May 26 2022

IMPACTS:

-Brief MVFR cigs/vsbys during showers this afternoon and again
tomorrow.
-TSRA at times from 20Z to 03Z.

DISCUSSION: Widespread showers continue to move across central
Indiana with a drop in coverage during the mid afternoon hours. TSRA
chances increase after 20Z with best chances between 22Z and 02Z.
Southerly winds will occasionally gust to 20kts this afternoon
before dropping off after sunset.  MVFR cigs/vsbys possible at times
through the afternoon and with a return tomorrow morning. Can't rule
out brief IFR cigs near daybreak.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.

&&

Mesoscale...Eckhoff
Short Term...White
Long Term...Updike
Aviation...White
Hazardous weather outlook, May 26, 3:39 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
339 PM EDT Thu May 26 2022

INZ021-028>031-035>049-051>057-060>065-067>072-271945-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
339 PM EDT Thu May 26 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms are expected today and tonight. Some storms
may be strong to severe this afternoon with damaging winds and hail
as the main threats, though an isolated tornado cannot be ruled out.
Locally heavy rain is also possible in thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorm chances will continue through Friday evening for all or
some of the region, although severe weather is not anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested Thursday afternoon.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, May 26, 4:40 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
440 PM EDT Thu May 26 2022

INZ043-044-262115-
Parke IN-Vermillion IN-
440 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of western Parke and
southern Vermillion Counties through 515 PM EDT...

At 440 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clinton, or 16 miles northeast of Paris, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Newport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3995 8743 3984 8719 3961 8739 3961 8741
      3975 8751
TIME...MOT...LOC 2040Z 204DEG 18KT 3975 8744

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CM
Special weather statement, May 26, 4:46 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
446 PM EDT Thu May 26 2022

INZ051-060-262115-
Vigo IN-Sullivan IN-
446 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of southwestern Vigo
and northwestern Sullivan Counties through 515 PM EDT...

At 446 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of West Union, or 13 miles southeast of Marshall, moving
north at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Vigo
and northwestern Sullivan Counties, including the following
locations... Fairbanks, Prairieton, Prairie Creek and West Terre
Haute.

This includes Interstate 70 between mile markers 1 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3934 8757 3934 8756 3935 8753 3946 8753
      3946 8741 3917 8744 3919 8760 3921 8758
      3924 8758 3925 8757 3926 8758 3925 8759
      3926 8760 3929 8761 3930 8760 3931 8761
TIME...MOT...LOC 2046Z 172DEG 33KT 3925 8751

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, May 26, 5:13 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
513 PM EDT Thu May 26 2022

INZ035-044-262145-
Fountain IN-Parke IN-
513 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of south central
Fountain and northwestern Parke Counties through 545 PM EDT...

At 512 PM EDT, Doppler radar was tracking a strong thunderstorm near
Newport, or 23 miles southeast of Danville, moving northeast at 20
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of south central
Fountain and northwestern Parke Counties, including the following
locations... Kingman, Turkey Run State Park and Yeddo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3988 8737 3990 8737 4006 8734 3995 8709
      3982 8730 3985 8735 3986 8735 3987 8737
      3988 8738
TIME...MOT...LOC 2112Z 202DEG 17KT 3990 8731

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, May 26, 5:35 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
535 PM EDT Thu May 26 2022

INZ060-067-068-262200-
Daviess IN-Knox IN-Sullivan IN-
535 PM EDT Thu May 26 2022

...Strong thunderstorms will impact portions of southeastern
Sullivan, northeastern Knox and northwestern Daviess Counties through
600 PM EDT...

At 535 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Russellville to 7 miles north of
Petersburg. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

These storms will remain over mainly rural areas of southeastern
Sullivan, northeastern Knox and northwestern Daviess Counties,
including the following locations... Monroe City, Edwardsport,
Freelandville, Bicknell, Wheatland and Bruceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3856 8733 3879 8745 3902 8730 3877 8716
TIME...MOT...LOC 2135Z 204DEG 31KT 3878 8743 3859 8733

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, May 26, 5:38 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
538 PM EDT Thu May 26 2022

INZ035-262215-
Fountain IN-
538 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of southeastern
Fountain County through 615 PM EDT...

At 538 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Veedersburg, or 18 miles west of Crawfordsville,
moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Veedersburg.

This includes Interstate 74 between mile markers 14 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4018 8726 4014 8709 4008 8709 3997 8722
      4002 8733
TIME...MOT...LOC 2138Z 202DEG 17KT 4000 8725

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, May 26, 5:52 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
552 PM EDT Thu May 26 2022

INZ043-044-262215-
Parke IN-Vermillion IN-
552 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of southwestern Parke
and southern Vermillion Counties through 615 PM EDT...

At 551 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clinton, or 12 miles north of Terre Haute, moving northeast at 20
mph. Storm are weakly rotating and have the potential to produce a
brief tornado.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Clinton around 605 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3978 8750 3974 8726 3961 8742 3961 8746
      3962 8750
TIME...MOT...LOC 2151Z 206DEG 17KT 3964 8745

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:31 AM EDTSpecial Weather StatementINDHamilton, Hancock29 min
May 26, 4:10 PM EDTSevere Thunderstorm WarningINDVermillion35 min
May 26, 4:40 PM EDTSpecial Weather StatementINDVermillion35 min
May 26, 4:46 PM EDTSpecial Weather StatementINDVigo29 min
May 26, 5:13 PM EDTSpecial Weather StatementINDParke32 min
May 26, 5:35 PM EDTSpecial Weather StatementINDKnox25 min
May 26, 5:38 PM EDTSpecial Weather StatementINDFountain37 min
May 26, 5:52 PM EDTSpecial Weather StatementINDParke23 min
May 26, 6:11 PM EDTSpecial Weather StatementINDDaviess, Greene34 min
May 26, 6:15 PM EDTSpecial Weather StatementINDFountain30 min
May 26, 6:26 PM EDTSpecial Weather StatementINDBartholomew34 min
May 26, 6:28 PM EDTTornado WarningINDParke32 min
May 26, 6:30 PM EDTTornado Warning Tornado observedINDBartholomew, Jennings15 min
May 26, 6:33 PM EDTTornado WarningINDFountain, Tippecanoe14 min
May 26, 6:42 PM EDTTornado WarningINDFountain, Parke33 min
May 26, 6:48 PM EDTSpecial Weather StatementINDClay, Greene42 min
May 26, 6:54 PM EDTSevere Thunderstorm WarningINDClay, Owen36 min
May 26, 7:13 PM EDTTornado WarningINDFountain, Montgomery32 min
May 26, 7:14 PM EDTSpecial Weather StatementINDMartin31 min
May 26, 7:22 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam23 min
May 26, 7:36 PM EDTTornado Warning Tornado observedConsiderable damage threatINDFountain, Montgomery, Tippecanoe30 min
May 26, 7:56 PM EDTSpecial Weather StatementINDLawrence, Monroe34 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.